Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Akopian, A A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:243
Abstract pages:2217
Full texts:1192
References:80

http://www.mathnet.ru/eng/person19496
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/261775

Publications in Math-Net.Ru
1993
1. A. A. Akopian, A. A. Sahakian, “Multivariate splines and polynomial interpolation”, Uspekhi Mat. Nauk, 48:5(293) (1993),  3–76  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 1–72
1992
2. A. A. Akopian, O. V. Gevorgyan, A. A. Sahakian, “On two-dimensional polynomial interpolation”, Mat. Sb., 183:6 (1992),  111–126  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:1 (1993), 211–223  isi
1990
3. A. A. Akopian, O. V. Gevorgyan, A. A. Sahakian, “Two-dimensional Hermite interpolation”, Mat. Zametki, 48:6 (1990),  137–139  mathnet  mathscinet  zmath
1988
4. A. A. Akopian, A. A. Sahakian, “A system of differential equations connected with a polynomial class of shifts of a box spline”, Mat. Zametki, 44:6 (1988),  705–724  mathnet  mathscinet  zmath; Math. Notes, 44:6 (1988), 865–878  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022